Leader Acetaminophen PM, Extra Strength, Caplets

50 caplets


 

Product Details

CIN 5457270 Acetaminophen, 500 mg. Diphenhydramine HCI, 25 mg. Pain reliever. Nighttime sleep-aid. Compare to Tylenol PM Extra Strength active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol PM Extra Strength). 100% money back guarantee. Return to place of purchase if not satisfied.

Nutrition Facts

Warnings

Tamper Evident: Do not use if imprinted safety seal under cap is broken or missing.

Manufacturer

CARDINAL HEALTH
Dublin, OH 43017

UPC

00096295135282